Google Scholar: cites
Algebraic properties of the Lefschetz zeta function, periodic points and topological entropy
Casasayas, Josefina
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Nunes, Ana

Data: 1992
Resum: The Lefschetz zeta function associated to a continuous self-map f of a compact manifold is a rational function P/Q. According to the parity of the degrees of the polinomials P and Q, we analize when the set of periodic points of f is infinite and when the topological entropy is positive.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 467-472, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37713
DOI: 10.5565/PUBLMAT_362A92_11


6 p, 143.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-16, darrera modificació el 2021-08-22



   Favorit i Compartir